RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Zh. Ind. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Zh. Ind. Mat., 2009, Volume 12, Number 2, Pages 58–64 (Mi sjim553)  

Релаксационные колебания и решения–утки в сингулярных системах на плоскости

L. I. Kononenkoab

a Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk
b Novosibirsk State University, Novosibirsk

Full text: PDF file (220 kB)
References: PDF file   HTML file

English version:
Journal of Applied and Industrial Mathematics, 2010, 4:2, 194–199

Bibliographic databases:

UDC: 541.124+541.126+517.9
Received: 20.08.2008

Citation: L. I. Kononenko, “Релаксационные колебания и решения–утки в сингулярных системах на плоскости”, Sib. Zh. Ind. Mat., 12:2 (2009), 58–64; J. Appl. Industr. Math., 4:2 (2010), 194–199

Citation in format AMSBIB
\Bibitem{Kon09}
\by L.~I.~Kononenko
\paper Релаксационные колебания и~решения--утки в~сингулярных системах на плоскости
\jour Sib. Zh. Ind. Mat.
\yr 2009
\vol 12
\issue 2
\pages 58--64
\mathnet{http://mi.mathnet.ru/sjim553}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2668086}
\transl
\jour J. Appl. Industr. Math.
\yr 2010
\vol 4
\issue 2
\pages 194--199
\crossref{https://doi.org/10.1134/S1990478910020080}


Linking options:
  • http://mi.mathnet.ru/eng/sjim553
  • http://mi.mathnet.ru/eng/sjim/v12/i2/p58

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский журнал индустриальной математики
    Number of views:
    This page:360
    Full text:88
    References:24
    First page:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019